# SDR SWAA2024032868503

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 55,589 hours, 30,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE ; OVER THE WINDOW DOOR ; EXIT SIGN LIGHT INOP<[01] REMOVED AND REPLACED BATTERY PACK UNDER WINDOW 16 LEFT SIDE ; OPS CHECKED GOOD PER M/M 33-51-06.;[02] 01 - REMOVED AND REPLACED PER [AMM 33-51-06-960-805-NG (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)] P/N ON AD-D717-01-100SWA. S/N BN 460812. P/N OFF D717-01-100SWA. S/N 26427.
